# SDR KNNA201208252381

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N238AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23866
- Aircraft time: 57,857 hours, 36,262 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65446915
- Part serial: 4721
- Condition: Leaking
- Location: Hyd System
- Part time: 11 hours, 12 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT HAD UNSAFE INDICATION ON RT MLG.  ACFT DID AN AIR RETURN AND LANDED SAFELY.   TROUBLESHOOTING REVEALED RT LANDING GEAR DID NOT FULLY RETRACT.  FURTHER INVESTIGATION FOUND THE MLG HYD MODULAR PACK LEAKING.  R & R MODULAR PACK IAW THE AMM 32-32-61. OPS TEST CONFIRMED CORRECTION OF THE DEFECT.
